MathSciNet Relay Station
MathSciNet bibliographic data
MR2587360 (2011a:34004) 34A05 (34C14 34M55)
Guha, Partha; Khanra, Barun; Choudhury, A. Ghose On generalized Sundman transformation method, first integrals, symmetries and solutions of equations of Painlevé-Gambier type. Nonlinear Anal. 72 (2010), no. 7-8, 3247–3257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement